# SDR FDEA200906172140

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 41,288 hours, 26,318 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 360 S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER FUSELAGE RT SIDE AT STA 360, STR 7 R AT 9G BULKHEAD ATTACHMENT TO STRINGER - STR 7R IS CRACKED AT LWR END RADIUS.  REMOVED FASTENERS ON STRINGER ACESS AND STRAP SUPPORT IAW SRM 51-30-2.  STOP-DRILLED CRACK IAW SRM 53-10-3 FIG 2. C/W HFEC-VERIFIED STOP-DRILL IAW NDTM PT6 51-00-00 FIG 23. FABRICATED REPAIR U CHANNEL IAW SRM 51-10-2. LOCATED AND DRILLED HOLES IAW SRM 51-30-5. TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR   PARTS IAW SRM 51-30-2 AND 53-10-3 FIG 2. DETAIL II AND 9G STRAP SUPPORT IAW SRM 51-30-2.
